DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10836

Title: Far-field behavior of waves in a relaxing gas
Authors: JENA, J
SHARMA, VD
Issue Date: 1997
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: ACTA ASTRONAUTICA, 40(10), 713-718
Abstract: An asymptotic equation is derived which describes the far-field behavior of the governing system of partial differential equations for a one dimensional unsteady plane and radially symmetric Bow of an inviscid relaxing gas; this evolution equation, is a generalized Burger's equation, which enables us to study in detail the various effects that appear in the propagation of plane, cylindrical and spherical waves in a dissipative medium with a quadratic nonlinearity. An approximate solution of this equation is obtained by using the method of matched asymptotic expansions; the method enables us to determine how the shock amplitude and the shift in the shock center are influenced by the relaxation effects. (C) 1997 .
URI: http://dx.doi.org/10.1016/S0094-5765(97)00134-3
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10836
http://hdl.handle.net/10054/10836
ISSN: 0094-5765
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback